Dergi makalesi Açık Erişim
Ayvaz, Muzaffer; Demiralp, Metin
@article{ayvaz_muzaffer_2014_64005, author = {Ayvaz, Muzaffer and Demiralp, Metin}, title = {{Probabilistic evolution approach to the expectation value dynamics of quantum mechanical operators, part I: integral representation of Kronecker power series and multivariate Hausdorff moment problems}}, journal = {JOURNAL OF MATHEMATICAL CHEMISTRY}, year = 2014, volume = 52, number = 8, pages = {2161-2182}, month = jan, }
Görüntülenme | 25 |
İndirme | 7 |
Veri hacmi | 2.0 kB |
Tekil görüntülenme | 24 |
Tekil indirme | 7 |
Ayvaz, M. ve Demiralp, M. (2014). Probabilistic evolution approach to the expectation value dynamics of quantum mechanical operators, part I: integral representation of Kronecker power series and multivariate Hausdorff moment problems. JOURNAL OF MATHEMATICAL CHEMISTRY, 52(8), 2161–2182. doi:10.1007/s10910-014-0371-8